# SDR AALA202509158574

- Difficulty date: September 13, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N905AN
- Make and model: Boeing 737823
- Aircraft serial: 29507
- Aircraft time: 67,558 hours, 28,269 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Inoperative
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L2 DOOR FLOOR MOUNTED ESCAPE SLIDE AFT BRACKET HAS INCORRECT HARDWARE. REMOVE AND REPLACED L2 DOOR FLOOR MOUNTED ESCAPE SLIDE AFT BRACKET HARDWARE. PER AMM 25-66-02.
